Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Hamilton connectivity of line graphs and claw-free graphs 期刊论文
JOURNAL OF GRAPH THEORY, 2005, 卷号: 50, 期号: 2, 页码: 130-141
Authors:  Hu, ZQ;  Tian, F;  Wei, B
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Hamilton-connected  hamiltonian cycle  line graph  claw-free graph  spanning trail  
Long cycles in triangle-free graphs with prescribed independence number and connectivity 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2004, 卷号: 91, 期号: 1, 页码: 43-55
Authors:  Enomoto, H;  Kaneko, A;  Saito, A;  Wei, B
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
longest cycle  triangle-free graph  independence number  connectivity  
Fan-type theorem for path-connectivity 期刊论文
JOURNAL OF GRAPH THEORY, 2002, 卷号: 39, 期号: 4, 页码: 265-282
Authors:  Hu, ZQ;  Tian, F;  Wei, B;  Egawa, Y;  Hirohata, K
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
cycle  path  subvine  
Codiameters of 3-connected 3-domination critical graphs 期刊论文
JOURNAL OF GRAPH THEORY, 2002, 卷号: 39, 期号: 1, 页码: 76-85
Authors:  Chen, YJ;  Tian, F;  Wei, B
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
codiameter  3-connected  domination critical  
Long cycles through a linear forest 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2001, 卷号: 82, 期号: 1, 页码: 67-80
Authors:  Hu, ZQ;  Tian, F;  Wei, B
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hamiltonicity in 3-domination-critical graphs with alpha=delta+2 期刊论文
DISCRETE APPLIED MATHEMATICS, 1999, 卷号: 92, 期号: 1, 页码: 57-70
Authors:  Tian, F;  Wei, B;  Zhang, L
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
domination-critical graphs  Hamiltonicity  longest cycle